# SDR AWXA200400046

- Difficulty date: January 13, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 44,986 hours, 19,960 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Seal
- Condition: Leaking
- Location: Boost Pump
- Part time: 43,307 hours, 19,126 cycles
- Component: Pump
- Component part number: 568127202002
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LAS - FUEL SPILL - WHILE REPLACING O-RING SEAL FOR FUEL LEAK AT RT AFT WING PUMP A LARGE QUANTITY OF FUEL SPILLED WHEN PUMP WAS REMOVED FROM CANISTER, CHECK VALVE LOCKING DEVICE WAS IN CLOSED POSITION.  MAINTENANCE FOUND THE TAB ON CHECK VALVE LOCKING DEVICE THAT CLOSES THE CHECK VALVE HAD BROKEN OFF ALLOWING VALVE TO REMAIN OPEN.  REMOVED AND REPLACED RT WING FUEL PUMP IAW AMM 28-21-51-401, AND CHECK VALVE LOCKING DEVICE, LEAK AND OPERATIONAL CHECK WAS GOOD.
